# SDR AALA202301316832

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 62,505 hours, 36,684 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665609
- Part serial: A6772RP
- Condition: Deformed
- Location: Pax Door
- Part time: 53,261 hours, 30,216 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 832 SLIDE RAFT IS DEFORMED. MAINTENANCE REPLACED SLIDE RAFT PER TASK CARD 26C83252008.
